Coupled System of Second-Order Stochastic Neutral Differential Inclusions Driven by Wiener Process and Poisson Jumps

  • Tayeb Blouhi
  • Mohamed FerhatEmail author
Original Research


In this paper we prove the existence of mild solutions for a second-order impulsive semilinear stochastic differential inclusion with an infinite-dimensional standard cylindrical Wiener process and Poisson jumps. We consider non convex-valued cases.


Non-autonomous stochastic inclusions Second-order system Poisson jumps Impulses Matrix convergent to zero Generalized Banach space Fixed point Set-valued analysis 

Mathematics Subject Classification

34A37 60H15 60H20 



The authors would like to thank very much the anonymous referees for their careful reading and valuable comments on this work.


  1. 1.
    Ahmed, N.U.: Nonlinear stochastic differential inclusions on Banach space. Stoch. Anal. Appl. 12, 1–10 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Balasubramaniam, P., Ntouyas, S.K., Vinayagam, D.: Existence of solutions of semilinear stochastic delay evolution inclusions in a Hilbert space. J. Math. Anal. Appl. 305, 438–451 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Balasubramaniam, P.: Existence of solutions of functional stochastic differential inclusions. Tamkang J. Math. 33(1), 35–43 (2002)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Dugundji, J., Granas, A.: Fixed Point Theory. Springer, New York (2003)zbMATHGoogle Scholar
  5. 5.
    Henriquez, H.R.: Existence of solutions of nonautonomous second order functional differential equations with infinite delay. Nonlinear Anal. Theory Methods 74, 3333–3352 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Benchohra, M., Henderson, J., Ntouyas, S.K.: Impulsive Differential Equations and Inclusions, vol. 2. Hindawi Publishing Corporation, New York (2006)CrossRefzbMATHGoogle Scholar
  7. 7.
    Deimling, K.: Multi-valued Differential Equations. De Gruyter, Berlin (1992)CrossRefzbMATHGoogle Scholar
  8. 8.
    Lasota, A., Opial, Z.: An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations. Bull. Acad. Pol. Sci. Ser. Sci. Math. Astron. Phys. 13, 781–786 (1965)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Revuz, D., Yor, M.: Continuous Martingales and Brownian Motion, 3rd edn. Springer, Berlin (1999)CrossRefzbMATHGoogle Scholar
  10. 10.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992)CrossRefzbMATHGoogle Scholar
  11. 11.
    Gard, T.C.: Introduction to Stochastic Differential Equations. Marcel Dekker, New York (1988)zbMATHGoogle Scholar
  12. 12.
    Gikhman, I.I., Skorokhod, A.: Stochastic Differential Equations. Springer, Berlin (1972)CrossRefGoogle Scholar
  13. 13.
    Sobczyk, H.: Stochastic Differential Equations with Applications to Physics and Engineering. Kluwer Academic Publishers, London (1991)zbMATHGoogle Scholar
  14. 14.
    Tsokos, C.P., Padgett, W.J.: Random Integral Equations with Applications to Life Sciences and Engineering. Academic Press, New York (1974)zbMATHGoogle Scholar
  15. 15.
    Bharucha-Reid, A.T.: Random Integral Equations. Academic Press, New York (1972)zbMATHGoogle Scholar
  16. 16.
    Mao, X.: Stochastic Differential Equations and Applications. Horwood, Chichester (1997)zbMATHGoogle Scholar
  17. 17.
    Øksendal, B.: Stochastic Differential Equations: An Introduction with Applications, 4th edn. Springer, Berlin (1995)CrossRefzbMATHGoogle Scholar
  18. 18.
    Da Prato, G., Zabczyk, J.: Second Order Partial Differential Equations in Hilbert Spaces, vol. 293. Cambridge University Press, Cambridge (2002)CrossRefzbMATHGoogle Scholar
  19. 19.
    Situ, R.: Theory of Stochastic Differential Equations with Jumps and Applications. Springer, Berlin (2005)zbMATHGoogle Scholar
  20. 20.
    Sato, K.I.: Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge (1999)zbMATHGoogle Scholar
  21. 21.
    Xu, Y., Pei, B., Guo, G.: Existence and stability of solutions to non-Lipschitz stochastic differential equations driven by Lévy noise. Appl. Math. Comput. 263, 398–409 (2015)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Bertoin, J.: Lévy Processes. Cambridge University Press, Cambridge (1998)zbMATHGoogle Scholar
  23. 23.
    Mueller, C.: The heat equation with Lévy noise. Stoch. Process. Appl. 74, 67–82 (1998)CrossRefzbMATHGoogle Scholar
  24. 24.
    Hausenblas, E.: Existence, uniqueness and regularity of parabolic SPDEs driven by Poisson random measure. Electron. J. Probab. 10, 1496–1546 (2005) (electronic) Google Scholar
  25. 25.
    Kallianpur, G., Xiong, J.: A nuclear space-valued stochastic differential equation driven by Poisson random measures. In: Stochastic Partial Differential Equations and Their Applications. Lecture Notes in Control and Information Sciences, vol. 176, pp. 135–143. Springer, Berlin (1987)Google Scholar
  26. 26.
    Albeverio, S., Wu, J., Zhang, T.: Parabolic SPDEs driven by Poisson white noise. Stoch. Process. Appl. 74, 21–36 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Mytnik, L.: Stochastic partial differential equation driven by stable noise. Probab. Theory Relat. Fields. 123(2), 157–201 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Blouhi, T., Nieto, J., Ouahab, A.: Existence and uniqueness results for systems of impulsive stochastic differential equations. Ukr. Math. J. (2016) (to appear) Google Scholar
  29. 29.
    Blouhi, T., Caraballo, T., Ouahab, A.: Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian motion. Stoch. Anal. Appl. 34(5), 792–834 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Taniguchi, T.: The existence and asymptotic behaviour of solutions to non-Lipschitz stochastic functional evolution equations driven by Poisson jumps. Stochastics 82, 339–363 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Deimling, K.: Multivalued Differential Equations. Walter De Gruyter, Berlin (1992)CrossRefzbMATHGoogle Scholar
  32. 32.
    Ouahab, A.: Some Perov’s and Karsnosel’skii type fixed point results and application. Commun. Appl. Anal. 19, 623–642 (2015)Google Scholar
  33. 33.
    Fattorini, H.O.: Second Order Linear Differential Equations in Banach Spaces, vol. 108. Elsevier, Amsterdam (2011)Google Scholar
  34. 34.
    Heikkila, S., Lakshmikantham, V.: Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations. Marcel Dekker, New York (1994)zbMATHGoogle Scholar
  35. 35.
    Castaing, C., Valadier, M.: Convex analysis and measurable multifunctions. In: Lecture Notes in Mathematics, vol. 580, Springer (2006)Google Scholar
  36. 36.
    Górniewicz, L.: Topological fixed point theory of multi-valued mappings. In: Mathematics and Its Applications, vol. 495. Kluwer Academic Publishers, Dordrecht (1999)Google Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Mathematics and Computer ScienceUniversity of Science and Technology Mohamed-BoudiafBir El DjirAlgeria

Personalised recommendations